Alert archive / Alabama / River Flood Warnings in 2011
River Flood Warning 16, NWS Birmingham, AL
NWS Birmingham, AL issued this river flood warning at Mar 12, 2011, 9:49 AM CST for Sumter County, Alabama. It was in force for 46 hr.
The area
The counties it named.
The facts
- Issued
- Mar 12, 2011, 9:49 AM CST (15:49 UTC)
- Expired
- Mar 14, 2011, 8:37 AM CDT
- In force
- 46 hr
- Issued by
- NWS Birmingham, AL
- Flood severity
- Minor
County Sumter County, AL
The radar
The Columbus AFB radar (KGWX), 146 km from the middle of the area, began a volume at 15:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sucarnoochee River at Livingston (LVNA1). The gauge peaked at 19.45 ft at Mar 13, 2011, 10:00 AM CDT.
- Action stage
- 18 ft
- Minor stage
- 18 ft
- Moderate stage
- 25 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02467500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
886 WGUS84 KBMX 121549 FLSBMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 949 AM CST SAT MAR 12 2011 ...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT BEVILL LOCK AND DAM... PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. ANOTHER STATEMENT WILL BE ISSUED BY [ ] MORNING...OR SOONER IF CONDITIONS WARRANT. && ALC063-065-091-107-119-130349- /O.EXT.KBMX.FL.W.0002.000000T0000Z-110313T1200Z/ /AVLA1.1.ER.110309T1649Z.110310T1800Z.110313T0000Z.NO/ 949 AM CST SAT MAR 12 2011 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT BEVILL LOCK AND DAM. * UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 6:00 AM SATURDAY THE STAGE WAS 122.8 FEET. * FLOOD STAGE IS 122.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS EVENING. * IMPACT...AT 122.0 FEET...CATTLE IN LOW-LYING AREAS OF SOUTHERN PICKENS COUNTY SHOULD BE MOVED TO HIGHER GROUND. CATTLE ARE CUTOFF IN LOWLANDS OF SOUTHERN PICKENS COUNTY AT STAGES ABOVE 122 FEET. $$ ALC063-065-091-119-130349- /O.EXT.KBMX.FL.W.0004.000000T0000Z-110313T1720Z/ /GNSA1.1.ER.110310T0418Z.110311T1100Z.110313T0520Z.NO/ 949 AM CST SAT MAR 12 2011 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT GAINESVILLE LOCK AND DAM. * UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM SATURDAY THE STAGE WAS 103.3 FEET. * FLOOD STAGE IS 101.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TONIGHT. * IMPACT...AT 101.0 FEET...FLOODING OF LOW LYING AGRICULTURAL AND WOODED LANDS IN THE AREA OCCURS. $$ ALC063-065-091-119-130349- /O.EXT.KBMX.FL.W.0007.000000T0000Z-110317T2236Z/ /DLDA1.2.ER.110310T0128Z.110313T1700Z.110317T1036Z.NO/ 949 AM CST SAT MAR 12 2011 ...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT DEMOPOLIS LOCK AND DAM. * UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 AM SATURDAY THE STAGE WAS 77.1 FEET. * FLOOD STAGE IS 68.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE TO NEAR 77.4 FEET BY EARLY TOMORROW AFTERNOON...AND FALLING BELOW FLOOD STAGE EARLY THURSDAY MORNING. * IMPACT...AT 77.0 FEET...FLOODING OF NUMEROUS CABINS AND TRAILERS NEAR THE RIVER CAN BE EXPECTED $$ ALC063-065-091-119-125-130349- /O.ROU.KBMX.HY.S.0000.000000T0000Z-000000T0000Z/ /TODA1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 949 AM CST SAT MAR 12 2011 FORECAST INFORMATION FOR BLACK WARRIOR RIVER AT OLIVER LOCK AND DAM. * AT 6:00 AM SATURDAY THE STAGE WAS 123.8 FEET. * FLOOD STAGE IS 129.0 FEET. * ACTION STAGE IS 122 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL BELOW ACTION STAGE EARLY THIS AFTERNOON. $$ ALC063-065-091-130349- /O.EXT.KBMX.FL.W.0008.000000T0000Z-110317T1100Z/ /WLDA1.1.ER.110309T2316Z.110313T0600Z.110316T2300Z.NO/ 949 AM CST SAT MAR 12 2011 ...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE BLACK WARRIOR RIVER AT SELDEN LOCK AND DAM. * UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM SATURDAY THE STAGE WAS 98.7 FEET. * FLOOD STAGE IS 90.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 99.5 FEET BY AFTER MIDNIGHT TOMORROW . THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY EVENING. * IMPACT...AT 98.0 FEET...SOME CABINS AND TRAILERS ALONG THE RIVER BEGIN TO FLOOD. $$ ALC047-105-130349- /O.EXT.KBMX.FL.W.0014.000000T0000Z-110314T0000Z/ /SUTA1.1.ER.110311T1712Z.110312T1800Z.110313T1200Z.NO/ 949 AM CST SAT MAR 12 2011 ...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE CAHABA RIVER NEAR SUTTLE. * UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM SATURDAY THE STAGE WAS 34.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 32.0 FEET. * ACTION STAGE IS 28 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 35.1 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING . $$ ALC047-105-130348- /O.ROU.KBMX.HY.S.0000.000000T0000Z-000000T0000Z/ /MNJA1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 949 AM CST SAT MAR 12 2011 FORECAST INFORMATION FOR CAHABA RIVER AT MARION JUNCTION. * AT 9:00 AM SATURDAY THE STAGE WAS 33.9 FEET. * FLOOD STAGE IS 36.0 FEET. * ACTION STAGE IS 15 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 34.3 FEET THIS EVENING. $$ ALC015-019-037-055-115-117-121-130348- /O.ROU.KBMX.HY.S.0000.000000T0000Z-000000T0000Z/ /CREA1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 949 AM CST SAT MAR 12 2011 FORECAST INFORMATION FOR COOSA RIVER AT WEISS DAM. * AT 5:00 AM SATURDAY THE STAGE WAS 564.5 FEET. * THE ACTION STAGE 564.5 FEET. * FLOOD STAGE IS 567.0 FEET. * FORECAST...THE RIVER WILL SLOWLY FALL THROUGH THE AFTERNOON. * LAST STATEMENT. $$ ALC021-037-051-115-117-121-130348- /O.EXT.KBMX.FL.W.0015.000000T0000Z-110315T1037Z/ /CCSA1.2.ER.000000T0000Z.110312T1800Z.110314T2237Z.NO/ 949 AM CST SAT MAR 12 2011 ...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE COOSA RIVER NEAR LOGAN MARTIN DAM. * UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 5:00 AM SATURDAY THE STAGE WAS 470.5 FEET. * FLOOD STAGE IS 467.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. $$ ALC051-087-101-130348- /O.ROU.KBMX.HY.S.0000.000000T0000Z-000000T0000Z/ /MILA1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 949 AM CST SAT MAR 12 2011 FORECAST INFORMATION FOR TALLAPOOSA RIVER AT MILSTEAD. * AT 8:30 AM SATURDAY THE STAGE WAS 14.6 FEET. * FLOOD STAGE IS 40.0 FEET. * ACTION STAGE IS 15 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL. * LAST STATEMENT. $$ ALC051-101-130348- /O.ROU.KBMX.HY.S.0000.000000T0000Z-000000T0000Z/ /MGYA1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 949 AM CST SAT MAR 12 2011 FORECAST INFORMATION FOR TALLAPOOSA RIVER AT THE TALLAPOOSA WATER PLANT. * AT 8:00 AM SATURDAY THE STAGE WAS 18.7 FEET. * FLOOD STAGE IS 25.0 FEET. * ACTION STAGE IS 15 FEET. * FORECAST...THE RIVER WILL CONTINUE TO GRADUALLY FALL. $$ ALC001-047-051-085-101-130348- /O.ROU.KBMX.HY.S.0000.000000T0000Z-000000T0000Z/ /MGMA1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 949 AM CST SAT MAR 12 2011 FORECAST INFORMATION FOR ALABAMA RIVER AT MONTGOMERY. * AT 8:00 AM SATURDAY THE STAGE WAS 33.8 FEET. * FLOOD STAGE IS 35.0 FEET. * ACTION STAGE IS 26 FEET. * FORECAST...THE RIVER WILL CONTINUE TO GRADUALLY FALL. $$ ALC047-130348- /O.ROU.KBMX.HY.S.0000.000000T0000Z-000000T0000Z/ /SELA1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 949 AM CST SAT MAR 12 2011 FORECAST INFORMATION FOR ALABAMA RIVER AT SELMA. * AT 8:00 AM SATURDAY THE STAGE WAS 41.1 FEET. * FLOOD STAGE IS 45.0 FEET. * ACTION STAGE IS 30 FEET. * FORECAST...THE RIVER WILL CONTINUE TO GRADUALLY FALL. $$ ALC119-130348- /O.NEW.KBMX.FL.W.0016.110312T1549Z-110313T0900Z/ /LVNA1.1.ER.000000T0000Z.110312T1430Z.110312T2100Z.NO/ 949 AM CST SAT MAR 12 2011 FORECAST INFORMATION OF THE SUCARNOOCHEE AT LIVINGSTON. * AT 8:30 AM SATURDAY THE STAGE WAS 18.6 FEET. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON. $$
4 follow-up statements
848 WGUS84 KBMX 130150 FLSBMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 750 PM CST SAT MAR 12 2011 ...THE FLOOD WARNING CONTINUES FOR THE SUCARNOOCHEE RIVER AT LIVINGSTON... PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. ANOTHER STATEMENT WILL BE ISSUED BY SUNDAY MORNING...OR SOONER IF CONDITIONS WARRANT. && ALC119-131350- /O.EXT.KBMX.FL.W.0016.000000T0000Z-110314T1545Z/ /LVNA1.1.ER.000000T0000Z.110313T0600Z.110314T0345Z.NO/ 750 PM CST SAT MAR 12 2011 ...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE SUCARNOOCHEE RIVER AT LIVINGSTON. * UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 PM SATURDAY THE STAGE WAS 19.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18 FEET. * FORECAST...THE RIVER WILL HOLD NEAR STEADY AT 19.0 FEET THROUGH MIDNIGHT TOMORROW . THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW LATE EVENING . * IMPACT...AT 18.0 FEET...FLOODING OF FARMLANDS AROUND LIVINGSTON OCCURS AND CATTLE SHOULD BE MOVED TO HIGHER GROUND. $$
972 WGUS84 KBMX 131513 FLSBMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1013 AM CDT SUN MAR 13 2011 ...THE FLOOD WARNING CONTINUES FOR THE COOSA RIVER NEAR LOGAN MARTIN DAM... ...FLOOD WARNING CONTINUES ON THE BLACK WARRIOR AT SELDON... ...FLOOD WARNING CONTINUES ON THE CAHABA AT SUTTLE... ...HIGH WATER CONTINUES ON THE CAHABA AT MARION JUNCTION AND ON THE TALLAPOOSA AT TALLAPOOSA WATER PLANT... PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. ANOTHER STATEMENT WILL BE ISSUED MONDAY MORNING...OR SOONER IF CONDITIONS WARRANT. && ALC063-065-091-119-140313- /O.EXT.KBMX.FL.W.0007.000000T0000Z-110318T1500Z/ /DLDA1.2.ER.110310T0128Z.110313T0715Z.110318T0300Z.NO/ 1013 AM CDT SUN MAR 13 2011 ...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT DEMOPOLIS LOCK AND DAM. * UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:30 AM SUNDAY THE STAGE WAS 79.0 FEET. * FLOOD STAGE IS 68.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THURSDAY NIGHT. * IMPACT...AT 77.0 FEET...FLOODING OF NUMEROUS CABINS AND TRAILERS NEAR THE RIVER CAN BE EXPECTED $$ ALC063-065-091-140313- /O.EXT.KBMX.FL.W.0008.000000T0000Z-110318T2024Z/ /WLDA1.1.ER.110309T2316Z.110313T0900Z.110318T0824Z.NO/ 1013 AM CDT SUN MAR 13 2011 ...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE BLACK WARRIOR RIVER AT SELDEN LOCK AND DAM. * UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM SUNDAY THE STAGE WAS 99.1 FEET. * FLOOD STAGE IS 90.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL GRADUALLY FALL TO BELOW FLOOD STAGE BY EARLY FRIDAY MORNING. * IMPACT...AT 98.0 FEET...SOME CABINS AND TRAILERS ALONG THE RIVER BEGIN TO FLOOD. $$ ALC047-105-140313- /O.EXT.KBMX.FL.W.0014.000000T0000Z-110314T0440Z/ /SUTA1.1.ER.110311T1712Z.110312T1900Z.110313T1640Z.NO/ 1013 AM CDT SUN MAR 13 2011 ...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING CONTINUES FOR THE CAHABA RIVER NEAR SUTTLE. * UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM SUNDAY THE STAGE WAS 33.2 FEET. * FLOOD STAGE IS 32.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE EARLY THIS AFTERNOON. * IMPACT...AT 32.0 FEET...FLOODING OF PASTURELANDS OCCURS IN THE SUTTLE AREA. LIVESTOCK NEED TO BE MOVED TO HIGHER GROUND IF THE RIVER RISES TO 33 FEET OR HIGHER. $$ ALC047-105-140313- /O.ROU.KBMX.HY.S.0000.000000T0000Z-000000T0000Z/ /MNJA1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1013 AM CDT SUN MAR 13 2011 FORECAST INFORMATION FOR CAHABA RIVER AT MARION JUNCTION. * AT 9:00 AM SUNDAY THE STAGE WAS 34.5 FEET. * FLOOD STAGE IS 36.0 FEET. * ACTION STAGE IS 15 FEET. * FORECAST...THE RIVER WILL GRADUALLY FALL TO BELOW ACTION STAGE TUESDAY MORNING. * IMPACT...AT 36.0 FEET...AT 36 FEET FLOODING IS CONFINED MAINLY TO FARM AND PASTURELANDS IN THE AREA. $$ ALC021-037-051-115-117-121-140313- /O.EXT.KBMX.FL.W.0015.000000T0000Z-110315T1930Z/ /CCSA1.2.ER.000000T0000Z.110312T2100Z.110315T0730Z.NO/ 1013 AM CDT SUN MAR 13 2011 ...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE COOSA RIVER NEAR LOGAN MARTIN DAM. * UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 5:00 AM SUNDAY THE STAGE WAS 470.0 FEET. * FLOOD STAGE IS 467.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY TUESDAY MORNING. $$ ALC051-101-140313- /O.ROU.KBMX.HY.S.0000.000000T0000Z-000000T0000Z/ /MGYA1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1013 AM CDT SUN MAR 13 2011 FORECAST INFORMATION FOR TALLAPOOSA RIVER AT THE TALLAPOOSA WATER PLANT. * AT 9:00 AM SUNDAY THE STAGE WAS 17.2 FEET. * FLOOD STAGE IS 25.0 FEET. * ACTION STAGE IS 15 FEET. * FORECAST...THE RIVER WILL GRADUALLY FALL TO BELOW ACTION STAGE BY THURSDAY MORNING. $$ ALC001-047-051-085-101-140313- /O.ROU.KBMX.HY.S.0000.000000T0000Z-000000T0000Z/ /MGMA1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1013 AM CDT SUN MAR 13 2011 FORECAST INFORMATION FOR ALABAMA RIVER AT MONTGOMERY. * AT 9:00 AM SUNDAY THE STAGE WAS 32.3 FEET. * FLOOD STAGE IS 35.0 FEET. * ACTION STAGE IS 26 FEET. * FORECAST...THE RIVER WILL REMAIN ABOVE THE ACTION STAGE THROUGH LATE FRIDAY NIGHT. $$ ALC119-140313- /O.EXT.KBMX.FL.W.0016.000000T0000Z-110315T0036Z/ /LVNA1.1.ER.000000T0000Z.110313T1800Z.110314T1236Z.NO/ 1013 AM CDT SUN MAR 13 2011 ...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE SUCARNOOCHEE RIVER AT LIVINGSTON. * UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:30 AM SUNDAY THE STAGE WAS 19.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 19.6 FEET EARLY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE MID MORNING TOMORROW. * IMPACT...AT 18.0 FEET...FLOODING OF FARMLANDS AROUND LIVINGSTON OCCURS AND CATTLE SHOULD BE MOVED TO HIGHER GROUND. $$
688 WGUS84 KBMX 140146 FLSBMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 846 PM CDT SUN MAR 13 2011 ...THE FLOOD WARNING CONTINUES FOR THE SUCARNOOCHEE RIVER AT LIVINGSTON... PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. ANOTHER STATEMENT WILL BE ISSUED BY MONDAY MORNING...OR SOONER IF CONDITIONS WARRANT. && ALC119-141346- /O.EXT.KBMX.FL.W.0016.000000T0000Z-110314T2315Z/ /LVNA1.1.ER.000000T0000Z.110313T1600Z.110314T1115Z.NO/ 846 PM CDT SUN MAR 13 2011 THE FLOOD WARNING CONTINUES FOR THE SUCARNOOCHEE RIVER AT LIVINGSTON. * UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:30 PM SUNDAY THE STAGE WAS 19.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW MORNING . * IMPACT...FLOODING OF FARMLANDS AROUND LIVINGSTON WILL CONTINUE UNTIL THE STAGE DROPS BELOW 18 FEET. $$
809 WGUS84 KBMX 141337 FLSBMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 837 AM CDT MON MAR 14 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE SUCARNOOCHEE RIVER AT LIVINGSTON... THE RIVER HAS FALLEN BELOW FLOOD STAGE AND WILL CONTINUE TO FALL THEREFORE THE FLOOD WARNING IS CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. THIS WILL BE THE FINAL STATEMENT FOR THE SUCARNOOCHEE RIVER AT LIVINGSTON. && ALC119-141407- /O.CAN.KBMX.FL.W.0016.000000T0000Z-110314T2315Z/ /LVNA1.1.ER.000000T0000Z.110313T1600Z.110314T1008Z.NO/ 837 AM CDT MON MAR 14 2011 THE FLOOD WARNING IS CANCELLED FOR THE SUCARNOOCHEE RIVER AT LIVINGSTON. * AT 7:30 AM MONDAY THE STAGE WAS 17.6 FEET. * FELL BELOW FLOOD STAGE AT 5:08 AM MONDAY. * FLOOD STAGE IS 18 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 16 FEET BY TOMORROW MORNING . * IMPACT...AT 18 FEET...FLOODING OF FARMLANDS AROUND LIVINGSTON OCCURS AND CATTLE SHOULD BE MOVED TO HIGHER GROUND. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Mar 12, 5:35 AM CST, 4 hours 14 minutes earlier.
Area forecast discussion, Mar 12, 5:35 AM CST, 4 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 535 AM CST SAT MAR 12 2011 .UPDATE...AVIATION DISCUSSION. && .DISCUSSION... AFTER RAIN FREE CONDITIONS OVER THE PAST FEW DAYS...WE HAVE FINALLY BEGUN TO DRY THINGS OUT ACROSS THE STATE...AND RIVER LEVELS HAVE STARTED THEIR DECLINE...ALTHOUGH SEVERAL LOCATIONS ACROSS CENTRAL AND WESTERN ALABAMA ARE STILL UNDER CAUTION OR FLOOD STAGE. LOOKING AT THE CURRENT SURFACE ANALYSIS...HIGH PRESSURE THAT WAS CENTERED OVER ALABAMA YESTERDAY HAS MOVED OFF TO OUR SOUTHEAST...AND WE ARE ALREADY OBSERVING A RETURN FLOW FROM THE SOUTHWEST ACROSS MISSISSIPPI. THE RETURN FLOW WILL ALLOW MUCH WARMER CONDITIONS TO RETURN...AND MOST LOCATIONS SHOULD SEE HIGHS REACH INTO THE LOWER 70S WITH SUNNY SKIES THROUGH THE DAY TODAY. DRY CONDITIONS WILL PREVAIL THROUGH THE DAY ON SUNDAY...WITH ONLY A SLIGHT CHANCE OF A SHOWER ACROSS OUR NORTHERN COUNTIES ON SUNDAY AFTERNOON ASSOCIATED WITH A STALLED FRONTAL BOUNDARY ACROSS TENNESSEE. MODELS ARE IN GOOD AGREEMENT THAT MOST LOCATIONS WILL REMAIN DRY THROUGH SUNDAY. THE FOCUS OF THE FORECAST PERIOD REMAINS ON THE SHORTWAVE APPROACHING ON MONDAY AND MONDAY NIGHT. LATEST MODEL RUNS ARE STARTING TO BECOME MORE IN AGREEMENT...BUT STILL DIFFER A BIT ON THE TIMING OF THE SHORTWAVE. EARLIER MODEL RUNS WERE NOT PRESENTING A VERY POTENT SHORTWAVE AT ALL EXCEPT FOR THE ECMWF AND THE CANADIAN. NOW THE LATEST RUNS OF THE NAM AND THE GFS ARE REALLY STARTING TO DIG THE SHORTWAVE SOUTHWARD INTO THE ARKLAMISS. AS A RESULT...MODELS ARE SHOWING PW VALUES RISING TO NEAR 1.20 INCHES ON MONDAY NIGHT...WHICH IS AROUND THE 80TH PERCENTILE FOR THIS TIME OF THE YEAR. FOR THIS FORECAST PACKAGE...I AM BEGINNING TO LEAN MORE TOWARD THE ECMWF SOLUTION AND HAVE SLOWED THE TIMING OF PRECIPITATION BEGINNING IN THE NORTHWEST MONDAY EVENING...AND SPREADING ACROSS ALL OF THE CWA ON MONDAY NIGHT INTO TUESDAY MORNING. LOOKING AT INSTABILITY...THUNDERSTORMS WILL DEFINITELY BE POSSIBLE...AS THE GFS IS INDICATING BETWEEN 300-500J/KG OF CAPE...AND THE ECMWF IS INDICATING VALUES AROUND 200-300J/KG ACROSS THE NORTHWEST COUNTIES...THEN LESSENING THROUGHOUT THE NIGHT. WILL HAVE TO WATCH IN LATER FORECAST RUNS FOR THE POTENTIAL FOR A FEW STRONG STORMS TO DEVELOP...ESPECIALLY ACROSS THE NORTHWEST COUNTIES. LOOKING AT QPF VALUES...IT CURRENTLY LOOKS AS THOUGH MOST LOCATIONS ARE LOOKING TO RECEIVE UNDER AN INCH OF RAINFALL...AS THE SYSTEM WILL BE OUT OF OUR CWA BY TUESDAY AFTERNOON. HOWEVER...SOME LOCATIONS COULD RECEIVE HEAVIER AMOUNTS IN STRONGER THUNDERSTORMS. BEHIND THE COLD FRONT ON TUESDAY...COOLER AIR WILL BRIEFLY FILTER INTO THE SOUTHEAST...WITH MOST LOCATIONS OBSERVING LOW TO MID 60S ON TUESDAY AFTERNOON...AND LOW TO MID 40S FOR LOWS ON WEDNESDAY MORNING. LONG TERM TRENDS ARE INDICATING A LARGE DOME OF HIGH PRESSURE DEVELOPING ACROSS THE CENTRAL GULF...WHICH WILL ALLOW TEMPERATURES TO CLIMB ONCE AGAIN...AND WE COULD SEE HIGHS WELL ABOVE AVERAGE ONCE AGAIN FOR THURSDAY THROUGH SATURDAY...WITH DRY CONDITIONS PREVAILING. 56/GOGGINS && .AVIATION...12Z TAF DISCUSSION. VFR CONDITIONS THRU THE PERIOD. SURFACE HIGH WILL SLIDE TO THE SOUTHEAST OF ALABAMA AND SURFACE WINDS WILL BECOME SOUTHWEST BY 17Z. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST THROUGH THE END OF THE 2010/2011 WINTER SEASON. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 70 44 69 47 68 / 0 10 10 20 50 ANNISTON 70 46 72 49 71 / 0 10 10 10 30 BIRMINGHAM 73 48 72 52 70 / 0 10 10 10 40 TUSCALOOSA 73 48 73 51 71 / 0 10 10 10 40 CALERA 72 47 71 50 71 / 0 10 10 10 30 AUBURN 68 50 72 51 71 / 0 0 10 0 20 MONTGOMERY 74 46 76 51 74 / 0 10 0 0 20 TROY 72 43 75 45 74 / 0 10 0 0 10 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && 56/58
Hazardous weather outlook, Mar 12, 6:51 AM CST, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 651 AM CST SAT MAR 12 2011 ALZ011>015-017>050-130200- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 651 AM CST SAT MAR 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. MANY RIVERS AND STREAMS ACROSS CENTRAL ALABAMA ARE EXPERIENCING MINOR FLOODING. FOR MORE DETAILS...SEE THE LATEST RIVER STATEMENTS REGARDING CURRENT STAGE AND FORECAST INFORMATION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. MINOR RIVER FLOODING WILL CONTINUE ACROSS THE AREA THROUGH THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT ANTICIPATED AT THIS TIME.
Nearby
River Flood Warnings in Alabama, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.